Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4198
Title: On the symmetry group of a differential equation and the Liouville-Gelfand problem
Authors: Bozhkov, Yuri
Gilli Martins, Antonio Carlos
Keywords: Lie point symmetryLiouville-Gelfand Problem
Issue Date: 2002
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Y. Bozhkov and A. C. Gilli Martins, "On the symmetry group of a differential equation and the Liouville-Gelfand problem", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 34 (2002), pp. 103-120.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
34 (2002)
Abstract: 
The Lie point symmetry group of the Liouville-Gelfand Problem for quasilinear differential equations is calculated. The corresponding Nöther symmetries are found and used to obtain first integrals and explicit solutions
Type: Article
URI: http://hdl.handle.net/10077/4198
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.34 (2002)

Files in This Item:
File Description SizeFormat
BozhkovGilliMartinsRendMat34.pdf230.96 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

1,031
checked on Sep 21, 2019

Download(s)

344
checked on Sep 21, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.